# SDR SWAA2024040561010

- Difficulty date: March 8, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- ASD MOP SILL BS947-986+10 RBL55 WL208<[01] VERIFIED DAMAGE EVALUATION;[02] REMOVED AND REPLACED MOP SILL P/N 147A8540-8 IAW SRM 51-40-02 AND DWG 147A8501 REV: B
